# SDR SWAA2024082721045

- Difficulty date: July 31, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR VAPOR WEB STA 663.75;LBL 10 HAS CRACK EVIDENCE NOTED(LOWER # 1 ELECTRIC HYDRAULIC PUMP).<[01] REPAIR OF L/H VAPOR BARRIER WAS ACCOMPLISHED ON BARCODE TTG8Q00UXQ95;[02] FINAL INSPECTION; VERIFIED STEP #1.
